# SDR SIMA951631

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112AE
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot Panel
- Part number: 7239060502
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LAW - FLT 3804 - ON TAKEOFF, POWER WAS MANUALLY SET AT APPROXIMATELY 85 PERCENT WHEN CTOT WAS ENGAGED FOR A MAX POWER TAKEOFF LEFT TQ 120 PLUS DEGREES, ABORTED TAKEOFF, RETURNED TO GATE.  TORQUE NOT EXCEEDED 12 SEC TRANS IAW GE MM 72-00-00.  REMOVED AND INSPECTED CTOT PANEL IAW 76-10-30.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
